# SDR ASAA2018100826394

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,818 hours, 13,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LT ILLUMINATED ON RECALL. RT PACK PRIMARY TEMP CONTROL INOP. GROUNDED - YES. RELEASED PER MEL 21-32B. RT PACK PRIMARY TEMP CONTROL INOP. PERFORMED RH TEMP CONTROL BITE CHECK PER AMM 21-61-00 - RH TEMP CONTROL HAD TEMP CONTROL VLV FAULT - RESET CONTROLLER & RAN BITE CHECK TWICE & NO FAULTS NOTED.
